MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2009996
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the device was turned on, a burning smell was observed.There was no report of procedure or patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console device was not returned; however, it was serviced at the customers facility by a field service engineer (fse).The reported allegation of device - smoking was not confirmed.The fse performed repairs per the technical manual and notes and inspected internal and external components.The burning smell reported by the customer could not be replicated.Resonator, near, and far alignments were verified, with adjustments made to channel 3 and 4 near alignments.Gain or differential and pyro calibrations were verified to meet specifications.Power checks confirmed the unit meets checklist requirements.The unit is ready for use.The device history record (dhr) and service history record (shr) indicate the laser console was installed on 24 february 2023, and this event occurred over two years later.After this time, component wear, failure, or damage is possible due to use.As no damage or malfunction was found related to the reported issue, the investigation conclusion code is no problem detected.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22102346
Report Number2124215-2025-34651
Device Sequence Number7060579
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public(01)07290109145518(11)200315(10)41
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/24/2025
Date Device Manufactured03/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown